# SDR C2XA01BT042

- Difficulty date: March 22, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 7,238 hours, 5,283 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202053
- Condition: Defective
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLEED CAUSES LAV SMOKE DETECTOR TO GO OFF.  MEL 49-52-02, PLACARD 007786.  MAINTENANCE REMOVED AND REPLACED LAV SMOKE DETECTOR IAW EMB145 MM 26-14-00.  OPS CHECKED GOOD.
